# SDR DHL2002741022

- Difficulty date: December 18, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 0488
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1)  NR 5 SMOKE DETECTOR DOES NOT TEST. (NO LIGHT)  REPLACED NR 5 SMOKE DETECTOR IAW B-M/M 26-17-000. OPS CHECKED GOOD.
